# SDR HALA2015020600020

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 9,065 hours, 1,410 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INFLIGHT START, THREE ATTEMPTS, FL 400, OAT-52, FL 400, -53,FL 400, OAT -53 ALL ATTEMPTS UNSUCCESSFULL, 49-88 APU FAULT, AUTO SHUTDOWN.  PERFORMED BITE TEST OF APU ECU, TEST OK IAW AMM 49-00-00-740-801-A.  APU STARTED NORMAL ON GROUND IAW AMM 49-00-00.
